# SDR 2025FA0000511

- Difficulty date: July 12, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Aircraft: N544AS
- Make and model: Snias AS350B3
- Aircraft serial: 3397
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Part serial: 5026780
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS FLYING AN EXTERNAL LOAD OPERATION WHEN THE PILOT NOTICED THE RED LOW HYDRAULIC WARNING IND LIGHT WAS ILLUMINATED. THE PILOT WAS ABLE TO SAFELY SET LOAD ON THE GROUND AND LAND BACK AT THE HELI-PAD. UPON VISUAL INSPECTION OF THE HYDRAULIC PUMP , THE DRIVE SPLINES WERE CHEWED UP AND THE BEARINGS INSIDE WERE ROUGH/ BINDING WHEN TURNED BY HAND.
